The risk-adjusted trading rule profits in currency spot cross-rates
Terence Tai Leung Chong and
Thomas Chun-Sing Shik
Applied Financial Economics Letters, 2007, vol. 3, issue 2, 71-76
Abstract:
This article studies the profitability of the Moving Average (MA) trading rule in the cross-rate market. We show that the MA rules are profitable if the two currencies belong to different economic zones. In addition, our study demonstrates that the interest rate differential has little effect on the trading rule returns.
Date: 2007
References: Add references at CitEc
Citations:
Downloads: (external link)
http://hdl.handle.net/10.1080/17446540600771084 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:taf:raflxx:v:3:y:2007:i:2:p:71-76
Ordering information: This journal article can be ordered from
http://www.tandfonline.com/pricing/journal/rafl20
DOI: 10.1080/17446540600771084
Access Statistics for this article
Applied Financial Economics Letters is currently edited by Anita Phillips
More articles in Applied Financial Economics Letters from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().